MathSciNet Relay Station
MathSciNet bibliographic data
MR1638599 (99e:58088) 58F07 (17B68 60H25)
Adler, M.; Shiota, T.; van Moerbeke, P. Random matrices, Virasoro algebras, and noncommutative KP. Duke Math. J. 94 (1998), no. 2, 379–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement